# SDR 99UAL900236

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING LT EMPENNAGE SECTION, APPEARS TO BE COMING FROM RUDDER.  *S/D*  YAW DAMPER SERVO ACTUATOR LEAKING.  ACTUATOR WAS REPLACED BY IMC ON 4/26/99 AND CORRECTED THE PROBLEM.
